# SDR DHL2001805015

- Difficulty date: July 6, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 452080041942
- Part serial: 0272
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

IN CRUISE WITH AUTOPILOT IN AUX NAV INS NR 1, AIRCRAFT WOULD SUDDENLY ROLL RIGHT AND DIVERT FROM COURSE.  OPS OK ON SYSTEM NR 2.  PERFORMED SYSTEM TEST.  NR 1 INS SHOWED CODE 4 DURING ALIGNMENT.  REMOVED AND REPLACED NR 1 INU.  PERFORMED ROLL CHANNEL CHECK; FAILED CHECK S1-1.  REMOVED AND REPLACED ROLL COMPUTER.  AUTOPILOT AND INS OPS CHECKED OK IAW MM 22-12-1 AND SMM 34-44-0.
